# SDR ASAA2023071143978

- Difficulty date: July 11, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,554 hours, 10,591 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: QA07995
- Part serial: RF1010315
- Condition: Faulty
- Location: #2 Engine
- Part time: 7,097 hours, 2,045 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT ENGINE #2 FUEL FILTER BYPASS LIGHT CAME ON. GROUNDED - YES. (RESOLVED ON W/O: 1959134 TASKCARD: N/R-00003 ) REMOVED AND REPLACED #2 FUEL DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01-400-801-F00. CLEARS MEL 73-4B. MAINT PROCEDURES REVERSED. PLACARD REMOVED. C/N 11072468. SEAMC DARWIN NOTIFIED.
